# SDR AALA201901049019

- Difficulty date: January 2, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 55,004 hours, 31,984 cycles
- System (JASC): 5200 · Doors
- Part: Access Door
- Condition: Damaged
- Location: External Power
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

MEDIUM FREQUENCY NOISE AND VIBRATION NOTED IN FLIGHT.  POSSIBLY COMING FROM NOSE AREA,  FORWARD OF FLIGHT DECK. THE AIRCRAFT WAS GROUNDED. ACCOMPLISHED A REPAIR IAW EA 288510 TO THE EXTERNAL POWER ACCESS DOOR. IAW TSM 05-50-00-810-801-A.  NO OTHER ISSUES NOTED.
